# SDR HALA20231120250

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 39,282 hours, 6,204 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 4R INTERPHONE VERY SOFT ON PA AND INTERPHONE TO INTERPHONE. REMOVED AND REPLACED 4R INTERPHONE HANDSET. TEST OK PER: AMM23-73-44. OK TO CONTINUE.
